Universidad Complutense de Madrid
E-Prints Complutense

Compact operators and approximation spaces



Downloads per month over past year

Cobos, Fernando and Domínguez, Oscar and Martínez, Antón (2014) Compact operators and approximation spaces. Colloquium mathematicum, 136 (1). pp. 1-11. ISSN 0010-1354


We investigate compact operators between approximation spaces, paying special attention to the limit case. Applications are given to embeddings between Besov spaces.

Item Type:Article
Uncontrolled Keywords:approximation spaces; compact operators; Besov spaces; Banach spaces; interpolation
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:28199
Deposited On:10 Feb 2015 09:25
Last Modified:10 Feb 2015 09:25

Origin of downloads

Repository Staff Only: item control page